Alert archive / Missouri / Flash Flood Warnings in 1998

Flash Flood Warning 178, NWS Springfield, MO

July 24, 1998Texas County, Missouri

NWS Springfield, MO issued this flash flood warning at Jul 24, 1998, 9:55 AM CDT for Texas County, Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 24, 1998, 9:55 AM CDT (14:55 UTC)
Expired
Jul 24, 1998, 2:00 PM CDT
In force
4 hr
Issued by
NWS Springfield, MO
Area
Whole counties

County Texas County, MO

The radar

The Springfield radar (KSGF), 127 km from the middle of the area, began a volume at 14:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.9 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 1998-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 1998-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-153 J/kg
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
TTAA00 KSGF 241455
FFWSGF
MOC067-215-225-229-241900-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
955 AM CDT FRI JUL 24 1998

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DOUGLAS COUNTY IN SOUTHWESTERN MISSOURI
  TEXAS COUNTY IN SOUTH CENTRAL MISSOURI
  WEBSTER COUNTY IN SOUTHWESTERN MISSOURI
  WRIGHT COUNTY IN SOUTHWESTERN MISSOURI

* UNTIL 200 PM CDT

* AT 945 AM LOCAL LAW ENFORCEMENT REPORTED NUMEROUS ROADS
  FLOODED BY OVERNIGHT SHOWERS AND THUNDERSTORMS WHICH PRODUCED
  2 TO 3.5 INCHES OF RAIN FROM MARSHFIELD TO WILLOW SPRINGS.

* AN ADDITIONAL INCH OF RAIN WILL BE POSSIBLE THIS MORNING ADDING
  TO THE FLOOD THREAT. LOW WATER BRIDGES AND FLOOD PRONE AREAS
  THROUGHOUT THE WARNED AREA ARE AT RISK.

EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...
HIGHWAYS AND UNDERPASSES.  ADDITIONALLY...COUNTRY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE
SUBJECT TO FLOODING.

RUNNELS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 2:40 AM CDT, 7 hours 15 minutes earlier.

Area forecast discussion, Jul 24, 2:40 AM CDT, 7 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
240 AM CDT FRI JUL 24 1998

WELL...ANOTHER MCS WITH LOCALLY HVY R+ ACRS SW MO & SE KS ATTM.  SFC
FNT CONTINUES TO AMAZE SKEPTICS BY PLUMMETING S OF HRO IN LATE JULY.
WOW  LLVL JET IS HAS DRASTICALLY INCR OVR LAST 3 HOURS WITH 35 KTS AT
H8 AT NDS.  K INDICES ARND 35...2000 CAPE & PRECIPTABLE WATER 1.75 INCHES
(130% OF NORMAL) ARE ALL IN STRONG LLVL THETA E RDG AND RAINFALL AMOUNTS
OVR PORTIONS OF SE KS CLOSE TO 2.5 INCHES. STORMS ARE BACKBUILDING.

...FCST PROB OF PD...TEMPS AND POPS (QPF TOO)...

CALLED NCEP FCST BRANCH AND THEY LIKE ETA/NGM BETTER THAN FAN WHICH
DROPPED THEIR HIGH POPS ON SAT/SUN.  THIS SEEMS UNLIKELY WITH FNT
SO FAR S AND WITH ITS RETURN NE AS WRMFNT...EXPECT TWO MORE NIGHTS OF
MCS ACTIVITY SPECLY FRI NGT.  FREEZING LVL REMAINS TO HIGH FOR SVR
HAIL BUT DAMAGING WINDS...BUT WITH WEAK WND FIELD...HVY RAIN IS THE
BIG PROBLEM.  GROUND IS STILL PARCHED AND THESE ANTECEDENT CONDITIONS
DICTATE NO FFA ATTM.
.
TEMPS ARE THE BIG PUZZLE OF PD...WITH TIMING OF CLD COVER DISSIPATION
THE BIGGEST ?.  WL TWEEK TEMPS CAPRICIOUSLY.

RECOMMENDATIONS: (FORECASTS PROVIDED FOR COORDINATION PURPOSES ONLY)
SGF/UNO: MOSTLY CLOUDY WITH SHOWERS AND THUNDERSTORMS LIKELY.
HIGH 80 TO 85.  HEAVY RAIN POSSIBLE.

JLN/SE KS: SHOWERS AND THUNDERSTORMS LIKELY...MAINLY THIS MORNING.
HIGH 80-85.  HEAVY RAIN POSSIBLE.

AIZ/VIH: MOSTLY CLOUDY WITH SCATTERED SHOWERS AND THUNDERSTORMS.
HIGH 80 TO 85.  EAST WIND 5 TO 10 MPH.

SGF EE 080/070 083/067 086 04685
JLN EE 080/072 085/070 088 04685

GORDON

In the hours before

Special weather statement, Jul 24, 4:03 AM CDT, 5 hours 52 minutes before
KSZ073-097-101-MOZ066>068-077>082-088>098-101>106-241000-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
403 AM CDT FRI JUL 24 1998

THE STATEMENT BELOW IS VALID FOR THE FOLLOWING COUNTIES...

...IN KANSAS...

BOURBON           CHEROKEE          CRAWFORD

...IN MISSOURI...

BARRY             BARTON            CEDAR             CHRISTIAN
DADE              DALLAS            DOUGLAS           GREENE
HICKORY           HOWELL            JASPER            LACLEDE
LAWRENCE          MCDONALD          NEWTON            OREGON
OZARK             POLK              SHANNON           ST. CLAIR
STONE             TANEY             TEXAS             VERNON
WEBSTER           WRIGHT

...LINE OF STRONG STORMS...

AT 405 AM...A LINE OF STRONG STORMS STRETCHED FROM FAIR GROVE TO
CENTRAL SPRINGFIELD TO CLEVER. THIS LINE PRODUCED 30 MPH WINDS AT 340
AM AT THE NATIONAL WEATHER SERVICE OFFICE.  THE LINE IS MOVING TO THE
EAST-SOUTHEAST AT 25 MPH AND WILL PRODUCE UP TO 40 MPH
WINDS...RAINFALL AMOUNTS OF AROUND 1 INCH AND NEARLY CONTINUOUS
LIGHTNING.

VISIBILITIES WILL DROP TO NEAR A EIGHT OF AN MILE IN THESE TORRENTIAL
DOWNPOURS.  THE STORMS WILL BE ALONG A STRAFFORD TO OZARK LINE BY 430
AM AND ALONG A FORDLAND TO OLDFIELD TO CHESTNUTRIDGE LINE BY 515 AM.

REMAIN INDOORS AWAY FROM WINDOWS.  LIMIT YOUR USE OF ELECTRICAL
APPLIANCES UNTIL THE THREAT OF THUNDERSTORMS HAS PASSED.

GORDON
Special weather statement, Jul 24, 4:03 AM CDT, 5 hours 52 minutes before
KSZ073-097-101-MOZ066>068-077>082-088>098-101>106-241000-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
403 AM CDT FRI JUL 24 1998

THE STATEMENT BELOW IS VALID FOR THE FOLLOWING COUNTIES...

...IN KANSAS...

BOURBON           CHEROKEE          CRAWFORD

...IN MISSOURI...

BARRY             BARTON            CEDAR             CHRISTIAN
DADE              DALLAS            DOUGLAS           GREENE
HICKORY           HOWELL            JASPER            LACLEDE
LAWRENCE          MCDONALD          NEWTON            OREGON
OZARK             POLK              SHANNON           ST. CLAIR
STONE             TANEY             TEXAS             VERNON
WEBSTER           WRIGHT

...LINE OF STRONG STORMS...

AT 405 AM...A LINE OF STRONG STORMS STRETCHED FROM FAIR GROVE TO
CENTRAL SPRINGFIELD TO CLEVER. THIS LINE PRODUCED 30 MPH WINDS AT 340
AM AT THE NATIONAL WEATHER SERVICE OFFICE.  THE LINE IS MOVING TO THE
EAST-SOUTHEAST AT 25 MPH AND WILL PRODUCE UP TO 40 MPH
WINDS...RAINFALL AMOUNTS OF AROUND 1 INCH AND NEARLY CONTINUOUS
LIGHTNING.

VISIBILITIES WILL DROP TO NEAR A EIGHT OF AN MILE IN THESE TORRENTIAL
DOWNPOURS.  THE STORMS WILL BE ALONG A STRAFFORD TO OZARK LINE BY 430
AM AND ALONG A FORDLAND TO OLDFIELD TO CHESTNUTRIDGE LINE BY 515 AM.

REMAIN INDOORS AWAY FROM WINDOWS.  LIMIT YOUR USE OF ELECTRICAL
APPLIANCES UNTIL THE THREAT OF THUNDERSTORMS HAS PASSED.

GORDON
Special weather statement, Jul 24, 4:30 AM CDT, 5 hours 25 minutes before
KSZ073-097-101-MOZ066>068-077>082-088>098-101>106-241000-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
430 AM CDT FRI JUL 24 1998

THE STATEMENT BELOW IS VALID FOR THE FOLLOWING COUNTIES...

...IN KANSAS...

BOURBON           CHEROKEE          CRAWFORD

...IN MISSOURI...

BARRY             BARTON            CEDAR             CHRISTIAN
DADE              DALLAS            DOUGLAS           GREENE
HICKORY           HOWELL            JASPER            LACLEDE
LAWRENCE          MCDONALD          NEWTON            OREGON
OZARK             POLK              SHANNON           ST. CLAIR
STONE             TANEY             TEXAS             VERNON
WEBSTER           WRIGHT

...LINE OF STRONG STORMS TO AFFECT HARTVILLE TO AVA...

AT 428 AM...A LINE OF STRONG STORMS STRETCHED FROM MARSHFIELD TO
CHRISTIAN CENTER.  THE LINE IS MOVING TO THE EAST-SOUTHEAST AT 35 MPH
AND WILL PRODUCE UP TO 40 MPH WINDS...RAINFALL AMOUNTS OF 1 TO 2
INCHES AND NEARLY CONTINUOUS LIGHTNING.

VISIBILITIES WILL DROP TO NEAR A EIGHT OF AN MILE IN THESE TORRENTIAL
DOWNPOURS ALONG THE LINE.  THE STORMS WILL BE ALONG A HARTVILLE TO
AVA TO BROWNBRANCH LINE BY 450 AM.

BE VERY CAREFUL WHEN DRIVING NEAR LOW WATER BRIDGES...AND OTHER LOW
WATER AREAS.  DRIVE AT A REDUCED SPEED TO AVOID HYDROPLANING.

REMAIN INDOORS AWAY FROM WINDOWS.  LIMIT YOUR USE OF ELECTRICAL
APPLIANCES UNTIL THE THREAT OF THUNDERSTORMS HAS PASSED.

GORDON
Special weather statement, Jul 24, 4:35 AM CDT, 5 hours 20 minutes before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-241800-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
435 AM CDT FRI JUL 24 1998

THE STATEMENT BELOW IS VALID FOR THE FOLLOWING COUNTIES...

...IN KANSAS...

BOURBON           CHEROKEE          CRAWFORD

...IN MISSOURI...

BARRY             BARTON            BENTON            CAMDEN
CEDAR             CHRISTIAN         DADE              DALLAS
DENT              DOUGLAS           GREENE            HICKORY
HOWELL            JASPER            LACLEDE           LAWRENCE
MARIES            MCDONALD          MILLER            MORGAN
NEWTON            OREGON            OZARK             PHELPS
POLK              PULASKI           SHANNON           ST. CLAIR
STONE             TANEY             TEXAS             VERNON
WEBSTER           WRIGHT

...HEAVY RAIN POSSIBLE OVER THE NEXT 24 TO 36 HOURS...

A COLD FRONT EXTENDS FROM CENTRAL OKLAHOMA INTO NORTHERN ARKANSAS
AND NORTHWEST TENNESSEE. WARM AND VERY MOIST SOUTH WINDS
OVERRUNNING THIS FRONT WILL BE THE FOCUS FOR LOCALLY HEAVY RAINS
OVER THE PORTIONS OF THE MISSOURI OZARKS TODAY AND TONIGHT.

PRECIPITATION WILL BE LOCALLY HEAVY DUE TO EXTREMELY HIGH LEVELS OF
MOISTURE IN THE ATMOSPHERE. RAINFALL AMOUNTS OF ONE TO TWO INCHES
WILL BE COMMONPLACE...HOWEVER...HEAVIER AMOUNTS OF THREE TO FIVE
INCHES ARE POSSIBLE THROUGH SATURDAY NIGHT.

DESPITE THE GENERALLY RECENT DRY CONDITIONS OVER THE AREA...LOCALLY
HEAVY RAINFALL WILL REVERSE OUR NEAR DROUGHT CONDITIONS AND SWITCH
TO THE POSSIBILITY OF LOCALIZED FLOODING.  A COMPLEX OF
STORMS...CURRENTLY OVER SOUTHWEST AND SOUTH CENTRAL MISSOURI...WILL
BE FOLLOWED BY YET ANOTHER AREA OF WEAKENING THUNDERSTORMS NOW OVER
KANSAS. ANOTHER ROUND OF STORMS IS ALSO EXPECTED AGAIN FRIDAY NIGHT
THRU MID MORNING SATURDAY.
THE HEAVIEST RAINFALL OVER THE NEXT 24 HOURS WILL GENERALLY OCCUR
ALONG AND SOUTH OF FT. SCOTT...TO BOLIVAR...TO WEST PLAINS LINE. IN
ADDITION TO LOCALLY HEAVY RAINFALL...THE OTHER THUNDERSTORM THREAT
WILL BE WITH STRONG AND DAMAGING STRAIGHT LINE WINDS.

LOW WATER CROSSING MAY BE AFFECTED BY HIGH WATER IN SOME AREAS
LATER TODAY AND INTO THE EARLY PORTION OF THE WEEKEND. THOSE
TRAVELING ACROSS THE MISSOURI OZARKS SHOULD WATCH OUT FOR AND AVOID
FLOODED ROADWAYS.

STAY TUNED FOR THE 1 PM HAZARDOUS WEATHER OUTLOOK FOR FURTHER
DETAILS ON THIS POTENTIALLY HEAVY RAINFALL EVENT.

ALBERT/GORDON
Special weather statement, Jul 24, 4:35 AM CDT, 5 hours 20 minutes before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-241800-

HAZARDOUS WEATHER OUTLOOK...CORRECTED FOR WORDING...
NATIONAL WEATHER SERVICE SPRINGFIELD MO
435 AM CDT FRI JUL 24 1998

THE STATEMENT BELOW IS VALID FOR THE FOLLOWING COUNTIES...

...IN KANSAS...

BOURBON           CHEROKEE          CRAWFORD

...IN MISSOURI...

BARRY             BARTON            BENTON            CAMDEN
CEDAR             CHRISTIAN         DADE              DALLAS
DENT              DOUGLAS           GREENE            HICKORY
HOWELL            JASPER            LACLEDE           LAWRENCE
MARIES            MCDONALD          MILLER            MORGAN
NEWTON            OREGON            OZARK             PHELPS
POLK              PULASKI           SHANNON           ST. CLAIR
STONE             TANEY             TEXAS             VERNON
WEBSTER           WRIGHT
...HEAVY RAIN POSSIBLE OVER THE NEXT 24 TO 36 HOURS...

A COLD FRONT EXTENDS FROM CENTRAL OKLAHOMA INTO NORTHERN ARKANSAS
AND NORTHWEST TENNESSEE. WARM AND VERY MOIST SOUTH WINDS
OVERRUNNING THIS FRONT WILL BE THE FOCUS FOR LOCALLY HEAVY RAINS
OVER PORTIONS OF THE MISSOURI OZARKS TODAY AND TONIGHT.

PRECIPITATION WILL BE LOCALLY HEAVY DUE TO EXTREMELY HIGH LEVELS OF
MOISTURE IN THE ATMOSPHERE. RAINFALL AMOUNTS OF ONE TO TWO INCHES
WILL BE COMMONPLACE...HOWEVER...HEAVIER AMOUNTS OF THREE TO FIVE
INCHES ARE POSSIBLE THROUGH SATURDAY NIGHT.

DESPITE THE GENERALLY RECENT DRY CONDITIONS OVER THE AREA...LOCALLY
HEAVY RAINFALL WILL REVERSE OUR NEAR DROUGHT CONDITIONS AND SWITCH
TO THE POSSIBILITY OF LOCALIZED FLOODING.  A COMPLEX OF
STORMS...CURRENTLY OVER SOUTHWEST AND SOUTH CENTRAL MISSOURI...WILL
BE FOLLOWED BY YET ANOTHER AREA OF WEAKENING THUNDERSTORMS NOW OVER
KANSAS. ANOTHER ROUND OF STORMS IS ALSO EXPECTED AGAIN FRIDAY NIGHT
THRU MID MORNING SATURDAY.

THE HEAVIEST RAINFALL OVER THE NEXT 24 HOURS WILL GENERALLY OCCUR
ALONG AND SOUTH OF FT. SCOTT...TO BOLIVAR...TO WEST PLAINS LINE. IN
ADDITION TO LOCALLY HEAVY RAINFALL...THE OTHER THUNDERSTORM THREAT
WILL BE WITH STRONG AND DAMAGING STRAIGHT LINE WINDS.

LOW WATER CROSSING MAY BE AFFECTED BY HIGH WATER IN SOME AREAS
LATER TODAY AND INTO THE EARLY PORTION OF THE WEEKEND. THOSE
TRAVELING ACROSS THE MISSOURI OZARKS SHOULD WATCH OUT FOR AND AVOID
FLOODED ROADWAYS.

STAY TUNED FOR THE 1 PM HAZARDOUS WEATHER OUTLOOK FOR FURTHER
DETAILS ON THIS POTENTIALLY HEAVY RAINFALL EVENT.

ALBERT/GORDON
Special weather statement, Jul 24, 5:07 AM CDT, 4 hours 48 minutes before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-241800-

HAZARDOUS WEATHER OUTLOOK...CORRECTED FOR WORDING...
NATIONAL WEATHER SERVICE SPRINGFIELD MO
435 AM CDT FRI JUL 24 1998

THE STATEMENT BELOW IS VALID FOR THE FOLLOWING COUNTIES...

...IN KANSAS...

BOURBON           CHEROKEE          CRAWFORD

...IN MISSOURI...

BARRY             BARTON            BENTON            CAMDEN
CEDAR             CHRISTIAN         DADE              DALLAS
DENT              DOUGLAS           GREENE            HICKORY
HOWELL            JASPER            LACLEDE           LAWRENCE
MARIES            MCDONALD          MILLER            MORGAN
NEWTON            OREGON            OZARK             PHELPS
POLK              PULASKI           SHANNON           ST. CLAIR
STONE             TANEY             TEXAS             VERNON
WEBSTER           WRIGHT
...HEAVY RAIN POSSIBLE OVER THE NEXT 24 TO 36 HOURS...

A COLD FRONT EXTENDS FROM CENTRAL OKLAHOMA INTO NORTHERN ARKANSAS
AND NORTHWEST TENNESSEE. WARM AND VERY MOIST SOUTH WINDS
OVERRUNNING THIS FRONT WILL BE THE FOCUS FOR LOCALLY HEAVY RAINS
OVER PORTIONS OF THE MISSOURI OZARKS TODAY AND TONIGHT.

PRECIPITATION WILL BE LOCALLY HEAVY DUE TO EXTREMELY HIGH LEVELS OF
MOISTURE IN THE ATMOSPHERE. RAINFALL AMOUNTS OF ONE TO TWO INCHES
WILL BE COMMONPLACE...HOWEVER...HEAVIER AMOUNTS OF THREE TO FIVE
INCHES ARE POSSIBLE THROUGH SATURDAY NIGHT.

DESPITE THE GENERALLY RECENT DRY CONDITIONS OVER THE AREA...LOCALLY
HEAVY RAINFALL WILL REVERSE OUR NEAR DROUGHT CONDITIONS AND SWITCH
TO THE POSSIBILITY OF LOCALIZED FLOODING.  A COMPLEX OF
STORMS...CURRENTLY OVER SOUTHWEST AND SOUTH CENTRAL MISSOURI...WILL
BE FOLLOWED BY YET ANOTHER AREA OF WEAKENING THUNDERSTORMS NOW OVER
KANSAS. ANOTHER ROUND OF STORMS IS ALSO EXPECTED AGAIN FRIDAY NIGHT
THRU MID MORNING SATURDAY.

THE HEAVIEST RAINFALL OVER THE NEXT 24 HOURS WILL GENERALLY OCCUR
ALONG AND SOUTH OF FT. SCOTT...TO BOLIVAR...TO WEST PLAINS LINE. IN
ADDITION TO LOCALLY HEAVY RAINFALL...THE OTHER THUNDERSTORM THREAT
WILL BE WITH STRONG AND DAMAGING STRAIGHT LINE WINDS.

LOW WATER CROSSING MAY BE AFFECTED BY HIGH WATER IN SOME AREAS
LATER TODAY AND INTO THE EARLY PORTIONL OF THE WEEKEND. THOSE
TRAVELING ACROSS THE MISSOURI OZARKS SHOULD WATCH OUT FOR AND AVOID
FLOODED ROADWAYS.

STAY TUNED FOR THE 1 PM HAZARDOUS WEATHER OUTLOOK FOR FURTHER
DETAILS ON THIS POTENTIALLY HEAVY RAINFALL EVENT.

ALBERT/GORDON

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 5:30 AM CDTFlash Flood WarningSGFWebster, Wright4 hr
Jul 24, 6:12 AM CDTFlash Flood WarningSGFDouglas, Howell, Texas3 hr
Jul 24, 6:44 AM CDTSevere Thunderstorm WarningSGFOregon36 min
Jul 24, 9:55 AM CDTFlash Flood WarningSGFDouglas, Webster, Wright4 hr
Jul 24, 10:10 AM CDTFlash Flood WarningSGFCedar, Vernon4 hr
Jul 24, 2:01 PM CDTFlash Flood WarningSGFDouglas, Texas, Wright3 hr

Nearby

Flash Flood Warnings in Missouri, 1998Every flash flood warning in 1998

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.